# SDR ABXA9700633

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911841103
- Condition: Corroded
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CANTED FRAME WEB AT FS 1089 CORRODED.  REPAIRED IAW ABX REA D953-16618-MR.
